Facebook Pixel

My period came on the 18th

By June 29, 2017 - 9:48am
Rate This

and ended 21st we had sex on the 24th i took postinor 25th am experiencing light bleeding ,please am i pregnant?

Add a Comment3 Comments


Hello Busola,

Welcome to the EmpowHER community.

The light bleeding is most likely caused by taking Postinor 2. Wait and see if it increases to a flow. It may not because you took the ECP just days after your period ended. Unless you have an extremely short menstrual cycle, it was too early to for ovulation and no need to have taken the pill.


June 29, 2017 - 12:18pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

The light bleeding stopped had clear white discharge now am having brown discharge ,please it implantation bleeding

July 11, 2017 - 1:48pm
Guide (reply to Anonymous)

Hello Anonymous,

This would not be implantation bleeding, which is brown or pink spotting that occurs six to 12 days following conception. It would not follow light bleeding and clear white discharge.


July 17, 2017 - 9:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!